# SDR CA041012005

- Difficulty date: September 7, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Rt Wing Spoiler
- Part time: 35,120 hours, 41,716 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT WHILE CARRYING OUT PRE FLIGHT FULL AND FREE MOVEMENT OF FLT CONTROL SURFACES THAT RT OUTBOARD ROLL SPOILER ACTUATOR POSITION INDICATOR WAS NOT INDICATING MOVEMENT WHEN THE FLIGHT CONTROLS WERE MOVED. A/C RETURNED TO THE BAY FOR FURTHER INVESTIGATION.  PILOTS REPORTED THAT HYD FLUID WAS RUNNING THE RT SIDE OF THE #2 ENGINE NACELLE AND CONTACTED ENGINEERING'. ENGINEERING CONDUCTED AN INVESTIGATION OF THE DEFECT AND DISCOVERED THAT THE RT OUTBOARD ROLL SPOILER ACTUATOR WAS LEAKING EXCESSIVE AMOUNTS OF FLUID DUE TO A FAILURE OF THE HOUSING. ROLL SPOILER ACTUATOR WAS REMOVED AND THE ACTUATOR END CAP ITEM 560 OF CMM 27-60-02 WAS FOUND TO HAVE SEPARATED THE HOUSING DUE TO A FAILURE.
